Erratum to "Welfare-consistent inequality indices in changing populations:: The marginal population replication axiom A note" [Journal of Public Economics 67 (1997) 145-150]
No abstract is available for this item.
When requesting a correction, please mention this item's handle: RePEc:eee:pubeco:v:80:y:2001:i:2:p:339-339. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu)
If references are entirely missing, you can add them using this form.